The inverse problem of the calculus of variations for ordinary differential equations / / Ian Anderson, Gerard Thompson.

Saved in:
Bibliographic Details
Superior document:Memoirs of the American Mathematical Society, Volume 98, Number 473
VerfasserIn:
TeilnehmendeR:
Place / Publishing House:Providence, Rhode Island : : American Mathematical Society,, 1992.
1992
Year of Publication:1992
Language:English
Series:Memoirs of the American Mathematical Society ; Volume 98, Number 473.
Online Access:
Physical Description:1 online resource (122 pages).
Notes:"July 1992, Volume 98, Number 473 (end of volume)."
Tags: Add Tag
No Tags, Be the first to tag this record!